Login to Account Create an Account
expired eye drops
Posted 17 December 2005 - 09:21 PM
im assuming you are talking about lubricant drops which you use for conditions that cause dry eyes. if lubricant drops are what you are asking about yes you can use those after the expiration date. you can use most drops after the expiration date, the main purpose for the expiration date is for clinical reasons along with some of the other kinds of drops that are not good to be used after the expiration date. if you were in an eye clinic they would never allow you to use them because of the expiration given by the manufacture, but if i believe you are talkin about lubricant drops (visine, clear eyes, or just plain lubricating drops to re-moisten the eye...) you will be fine.
Posted 17 December 2005 - 09:44 PM
Posted 17 December 2005 - 09:52 PM
actually i believe smoking increases your hormones so you grow faster and look more mature for your age then what you really are. the down side is that smoking at such an early age really hurts your body in the long run, especially if you keep smoking for years. but im not totally sure on this info because im going to school for eyes specifically, even though i have taken tons of anatomy/physiology and science/health related courses. peace
Yeah now that i think about it i did a lot of maturing/growing/voice deepening while high... idk if its a coincidence or what but this didnt start till i started smoking a lot when i was like 17.
Posted 17 December 2005 - 10:55 PM
lmao just two days ok i found some eyedrops id been using and i noticed they expired a year ago. i was going to ask this question. its just normal visine eyedrops, "gets the red out"
yep those should still be ok to use still. drops like the anti-inflammatory drops and anesthetics are the ones to worry about. anti-inflammatory drops look milky and must be shaken up before using them. over time they will lose there effect and could potentially develop harmful bacteria that could get into your eyes and cause serious problems to your eyes and even becoming systemic which would effect other parts of your body.
also just to let most people know that when using drops its good to ONLY use 1 drop instead of a ton. the belief that putting more visine or clear eyes onto your eyes will make them look whiter is false. its actually somewhat harmful for eyes to put too many drops in because your eye can only hold about 30 uL (micro liters) of liquid and a normal drop is usually about 50 uL. the excess liquid drops are either teared out of your eye or become systemic and go into your body. sytemic adsorption is not the desired effect of topical medications.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users